# SDR SWAA2023110709824

- Difficulty date: October 11, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2023-635459<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:B20189510;DUE DATE:26-DEC-23.;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1859843; CAL DUE DATE: 05-DEC-23;[03] REPAIRED THE FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1; PARAGRAPH 4. B. STEPS ( 2 ) TO ( 7 ) AND BAC 5975 SEE INDIVIDUAL SIGNOFFS BELOW;[04] JOB TASK COMPLETED.
